# SDR SWAA2021080487186

- Difficulty date: June 22, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221BF HAS DAMAGED INSERTS ON O/B EDGE ; / [01] IDENTIFIED FORWARD FLOOR PANEL 221 BF IAW SRM 53-00-50-0I-1 FIGURE 2; TABLE 2 FOUND DAMAGE TO ENTIRE UPPER SURFACE AND BROKEN TANG TO EXCEED ALLOWABLE DAMAGE LIMITS. IAW SRM 53-00-50-1A-1 PARA 4 F.  REPAIR TO BE EFFECTED IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-6  REMOVED ALL INSERTS TO FACILITATE REPAIR. IAW SRM 53-00-50-2R-1 PARA 3 B.  REMOVED DAMAGE ON ENTIRE UPPER SURFACE AND TANG; CLEANED REPAIR AREA. NO CONTAMINATION NOTED. IAW SRM 53-00-50-2R-1 PARA 3 A; C; D; & F; AND  SRM 53-00-50-2R-6 PARA 3 A; C; & E.; [02] VALIDATED APPLICABILITY OF REPAIR SRM 53-00-50-2R-1 AND  SRM 53-00-50-2R-6[21] VERIFIED; COMPLETED CURE WITH THERMOMETER ID:ATS2208 S/N: 43300740WS; UNBAGGED AND TRIMMED.  INSTALLED 1EA BLIND INSERT USING BMS 5-28TY19 LOT#AK0DP4131K USED SCALE ID:ATS2275 S/N:P1662216  IAW SRM 53-00-50-2R-1 PARA 3M;N AND SRM 53-00-50-2R-6 PARA 3M AND DWG 141A5810-729. INSTALLED ALL NEW THROUGH INSERTS INTO FLOOR PANEL USING BMS5-107 CL1 LOT# AK0DP4051K; AND CURED THROUGH INSERTS AND POTTED INSERT. IAW SRM 53-00-50-2R-1 PAR. 3.N AND BOEING DWG 141A5810 ID: 0729. USED THERMOMETER ID: ATS2208 S/N: 433007740WS.; [22] F
